# SDR ASAA0080506

- Difficulty date: February 21, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 993053812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED 30K CHECK, FOUND STATION 570-577 LONGERON 18R WEB WAS FOUND TO BE CORRODED.  REPAIRED PER SRM.  (M)
